# SDR KBM2004F00036

- Difficulty date: March 1, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 6420 · Tail Rotor Head
- Part: Case
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 981 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HALF SHELLS WORN AND TORN.  REMOVED AND REPLACED.
